Change search
ReferencesLink to record
Permanent link

Direct link
Scale-free networks with a large- to hypersmall-world transition
2007 (English)In: Physica A: Statistical Mechanics and its Applications, ISSN 0378-4371, E-ISSN 1873-2119, Vol. 377, no 1, 315-322 p.Article in journal (Refereed) Published
Abstract [en]

Recently there has been a tremendous interest in models of networks with a power-law distribution of degree-so-called scale-free networks. It has been observed that such networks, normally, have extremely short path-lengths, scaling logarithmically or slower with system size. As an exotic and counterintuitive example we propose a simple stochastic model capable of generating scale-free networks with linearly scaling distances. Furthermore, by tuning a parameter the model undergoes a phase transition to a regime with extremely short average distances, apparently slower than log log N (which we call a hypersmall-world regime). We characterize the degree degree correlation and clustering properties of this class of networks.

Place, publisher, year, edition, pages
2007. Vol. 377, no 1, 315-322 p.
Keyword [en]
complex networks, network analysis, network dynamics, scale-free networks, complex networks, random graphs, internet
URN: urn:nbn:se:kth:diva-16400DOI: 10.1016/j.physa.2006.11.024ISI: 000244359900033OAI: diva2:334442
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Holme, Petter
In the same journal
Physica A: Statistical Mechanics and its Applications

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 14 hits
ReferencesLink to record
Permanent link

Direct link